Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Applied Mathematical Modelling
Year: 2011  |  Volume: 35  |  Issue: 1  |  Page No.: 139 - 151

Mathematical modeling and numerical simulation of yarn behavior in a modified ring spinning system

H.B. Tang, B.G. Xu, X.M. Tao and J. Feng    

Abstract: In the paper, yarn dynamical behavior and twist distribution in a modified ring spinning system are investigated. Equations of motion and twist wave propagation are used to obtain the numerical solutions of yarn path, yarn tension and twist distribution in steady state. It is observed that yarn path in the twisting zone has several classic modes corresponding to the yarn tension, and all of the yarn paths are approximately planar curves rather than spatial curves. The angular velocities of yarn at the twisting device are given as well as the twist of yarn in the modified ring spinning system. Experiments are conducted to evaluate the yarn paths and twist distributions under consideration. The theoretical and experimental results have a good agreement.

View Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

No Article Found
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility